Archives of Mental Health

CASE REPORT
Year
: 2017  |  Volume : 18  |  Issue : 2  |  Page : 146--147

Amisulpride and olanzapine in Capgras Syndrome


G Sanghamitra1, N Prasanna Kumar2, S Radha Rani3 
1 Postgraduate, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India
2 Associate.Prof. Of Psychiatry, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India
3 Prof.Of Psychiatry, Department of Psychiatry, Andhra Medical College, Visakhapatnam, Andhra Pradesh, India

Correspondence Address:
G Sanghamitra
Postgraduate of psychiatry, Government Hospital for Mental Care, Visakhapatnam
India

Capgras syndrome is one of the delusional misidentification syndrome characterized by a strong belief that his or her relative/family member or close friend has been replaced by an imposter who has a close resemblance to the original. This is a case of Capgras Syndrome in a 37-year-old male that did not respond to optimal dose of risperidone, olanzapine, haloperidol or trifluoperazine, but show Eddramatic improvement to the combination of Olanzapine 30 mg/day with amisulpride 600mg. We suggest further study is required regarding the efficacy of olanzapine andamisulpride combinationin Capgras Syndrome.


How to cite this article:
Sanghamitra G, Kumar N P, Rani S R. Amisulpride and olanzapine in Capgras Syndrome.Arch Ment Health 2017;18:146-147


How to cite this URL:
Sanghamitra G, Kumar N P, Rani S R. Amisulpride and olanzapine in Capgras Syndrome. Arch Ment Health [serial online] 2017 [cited 2021 Dec 6 ];18:146-147
Available from: https://www.amhonline.org/article.asp?issn=2589-9171;year=2017;volume=18;issue=2;spage=146;epage=147;aulast=Sanghamitra;type=0